Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been suffering arthritis pain during last 7 years of my life. It wasn’t that severe pain that I was feeling, so common analgesics could do their job effectively. But recently I had to get cortisone injection because pain increased in its intensity. I got 2 shots in last four months. I think that it was depot formulation. Not sure is that the reason but I’ve developed decreased libido and sex drive. Were cortisone injections responsible for causing low testosterone level?

Loading...


I’ve heard about this dilemma for many times, but it is not proven to be like that. It is anabolics that have that effect on testosterone, as I know, and not corticosteroids. It is absolutely true that corticosteroids cause number of side effects, they decrease immune defense, have catabolic effects on proteins but are the best in inflammations. So, it is probably another underlying reason for your problem. Hope that you’ll manage it. And be careful with choosing positions.
Reply

Loading...

I had to get my first ever cortisone injection the other day and after several days I experienced exactly what I have recently read, significantly reduced sex drive. Whether it's documented in a journal or not, I know what affects my body. Has anyone considered using testosterone injections to offset this result?
Reply

Loading...

I just had a discussion with an elder relative whose spouse had the same thing happen. After receiving a shot that lasts for six months, he lost his sex drive, and also changed in personality; he became more argumentative; his mood could swiftly change to anger in ways it would not before. When the first six months were nearing their end, the sex drive returned, and his demeanor returned to normal. But when he got a second shot, it happened again.
Reply

Loading...